BibTeX record: journals/tcs/Massol97

download as .bib file

@article{DBLP:journals/tcs/Massol97,
  author    = {A. Massol},
  title     = {Minimality of the System of Seven Equations for the Category of Finite
               Sets},
  journal   = {Theor. Comput. Sci.},
  year      = {1997},
  volume    = {176},
  number    = {1-2},
  pages     = {347--353},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)81498-3},
  doi       = {10.1016/S0304-3975(97)81498-3},
  timestamp = {Sun, 26 Oct 2014 10:51:11 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Massol97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}